EconPapers    
Economics at your fingertips  
 

Extending Stechkin's theorem and beyond

Tudor Zamfirescu

Abstract and Applied Analysis, 2005, vol. 2005, 1-4

Abstract:

We generalize Stechkin's theorem about the single-valuedness of the nearest point mapping at most points to any complete length space without bifurcating geodesics and make further observations.

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/754303.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/754303.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:754303

DOI: 10.1155/AAA.2005.255

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:754303